Erratum to: ``Isolated invariant sets for flows on vector bundles'' (Trans. Amer. Math. Soc. 203 (1975), 359-390)
Author: James F. Selgrade
Journal: Trans. Amer. Math. Soc. 221 (1976), 249
MSC: Primary 58F20
Original Article: Trans. Amer. Math. Soc. 203 (1975), 359-390.
MathSciNet review: 0413190
Full-text PDF Free Access
Abstract: Let (F, f) be a flow on a vector bundle (E, M). If f is minimal on M, then the exponential growth rate intervals associated with the factors of an invariant splitting of E, corresponding to a Morse decomposition of PE, are disjoint intervals.
Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F20
Retrieve articles in all journals with MSC: 58F20
Keywords: Flow, vector bundle, projective bundle, chain recurrent, exponential growth rate, Morse decomposition
Article copyright: © Copyright 1976 American Mathematical Society